Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – Y
Yalçin, Ergün
Free actions on products of spheres at high dimensions
Dimension functions for spherical fibrations
Yalin, Sinan
Classifying spaces of algebras over a prop
Function spaces and classifying spaces of algebras over a prop
Yamada, Yuichi
Lens space surgeries as A'Campo's divide knots
Yamagata, Saeko
Parabolic isometries of CAT(0) spaces and CAT(0) dimensions
Yamaguchi, Toshihiro
A rational splitting of a based mapping space
Yamaguchi, Yoshikazu
Limit values of the non-acyclic Reidemeister torsion for knots
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary
Yamamoto, Takahiro
Singular fibers of stable maps of 3-manifolds with boundary into surfaces and their applications
Yamashita, Yasushi
Cosmetic surgery and the link volume of hyperbolic 3-manifolds
The diagonal slice of Schottky space
Yang, Guoqiu
Amalgamations of Heegaard splittings with essential surfaces in the 3-manifolds
Yang, Wen-yuan
Statistical hyperbolicity of relatively hyperbolic groups
Yang, Xiangdong
Stratified obstruction systems for equivariant moduli problems and invariant Euler cycles
Yasuhara, Akira
Classification of string links up to self delta-moves and concordance
Abelian quotients of the string link monoid
Link invariants derived from multiplexing of crossings
Arrow calculus for welded and classical links
Yasui, Kouichi
Exotic rational elliptic surfaces without 1-handles
Yau, Donald
Relative left properness of colored operads
Ye, Shengkui
Homology equivalences of manifolds and zero-in-the-spectrum examples
Vanishing of L²-Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings
The action of matrix groups on aspherical manifolds
Euler characteristics and actions of automorphism groups of free groups
Yeung, Wai-kit
Vanishing theorems for representation homology and the derived cotangent complex
Yildiz, Eylem
Yokura, Shoji
Characteristic classes of proalgebraic varieties and motivic measures
Yoon, Sung Yil
A lower bound to the action dimension of a group
Yoshida, Ken'ichi
Stable presentation length of 3-manifold groups
Yoshizawa, Michael
High distance Heegaard splittings via Dehn twists
Young, Andrea
Cross curvature flow on a negatively curved solid torus
Young, Matthew
Yu, Bin
Affine Hirsch foliations on $3$-manifolds
Yu, Guoliang
A finite dimensional approach to the strong Novikov conjecture
Yu, Li
Self-dual binary codes from small covers and simple polytopes
Yuan, Zihong
Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\si_j}X^{(j)}$
Yüce, İlker
Two-generator free Kleinian groups and hyperbolic displacements